Volume 50, Issue 2
Complex Deformation of Critical Kahler Metrics

Haozhao Li

J. Math. Study, 50 (2017), pp. 144-164.

Published online: 2017-06

Preview Full PDF 29 830
Export citation
  • Abstract

In this paper, we use Pacard-Xu's methods to discuss the complex deformation of constant scalar curvature metrics in the case of fixed and varying complex structures. Moreover, we also discuss the complex deformation of Kähler-Ricci solitons.

  • Keywords

Complex deformation constant scalar curvature metrics Kähler Ricci solitons extremal solitons

  • AMS Subject Headings

32Q20 32Q15 35J30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

hzli@ustc.edu.cn (Haozhao Li)

  • BibTex
  • RIS
  • TXT
@Article{JMS-50-144, author = {Li , Haozhao }, title = {Complex Deformation of Critical Kahler Metrics}, journal = {Journal of Mathematical Study}, year = {2017}, volume = {50}, number = {2}, pages = {144--164}, abstract = {

In this paper, we use Pacard-Xu's methods to discuss the complex deformation of constant scalar curvature metrics in the case of fixed and varying complex structures. Moreover, we also discuss the complex deformation of Kähler-Ricci solitons.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v50n2.17.02}, url = {http://global-sci.org/intro/article_detail/jms/10006.html} }
TY - JOUR T1 - Complex Deformation of Critical Kahler Metrics AU - Li , Haozhao JO - Journal of Mathematical Study VL - 2 SP - 144 EP - 164 PY - 2017 DA - 2017/06 SN - 50 DO - http://dor.org/10.4208/jms.v50n2.17.02 UR - https://global-sci.org/intro/jms/10006.html KW - Complex deformation KW - constant scalar curvature metrics KW - Kähler Ricci solitons KW - extremal solitons AB -

In this paper, we use Pacard-Xu's methods to discuss the complex deformation of constant scalar curvature metrics in the case of fixed and varying complex structures. Moreover, we also discuss the complex deformation of Kähler-Ricci solitons.

Haozhao Li. (2019). Complex Deformation of Critical Kahler Metrics. Journal of Mathematical Study. 50 (2). 144-164. doi:10.4208/jms.v50n2.17.02
Copy to clipboard
The citation has been copied to your clipboard